A 57-year-old male asked:
my father has hepatitis b and he is taking baraclude (entecavir) 5mg but he is feeling bitter taste in mouth and have a feeling of heavyness on stomach area! why?
1 doctor answer
Dr. Alvin Lin answered
30 years experience Geriatrics
Entecavir: Check out http://www.Drugs.Com/sfx/baraclude-side-effects.Html for side effects of Baraclude (entecavir). Your father should speak w/his hepatologist/gastroenterologist about what to expect from his hepatitis b infection vs what to expect from his treatment, as well as signs/symptoms to report immediately. This applies to any & all conditions managed w/your physician.
Answered on Jun 24, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have been feeling very tired and getting lots of headaches but now I have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread across my stomach
I have been feeling very tired and getting lots of headaches but now I have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread acros my stomach
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month